# SDR AALA20041186

- Difficulty date: November 26, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT LEFT ENGINE COMPRESSOR STALLS DURING CLIMBOUT AT 11,000 FT.  ENGINE ACCELERATED FOR CLIMB NORMALLY BUT STARTED STALL WHILE AT FULL CLIMB THRUST.  ENGINE ANTI-ICE ON.  ENGINE FAIL CHECKLIST ACCOMPLISHED.  ENGINE LEFT AT IDLE.  FOUND INLET FOD.  REPLACED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
